# SDR REXA2025102900971

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 39,646 hours, 28,571 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SIDE AILERON BUSHING LUGS ON HINGE NR 2 (INBD & OTBD) (LABELED C & D) ARE PREVIOUSLY OVERSIZED. ENGINEERING IS REQUIRED. THE LUG LABELED C CURRENTLY INTERNALLY MEASURES (0.9060) & THE LUG LABELED D MEASURES (0.9061).  REPAIRED LT WING SIDE AILERON LUGS LABELED C & D IAW MHIRJ REO 690-57-51-469 REV A DATED 2025-10-24.,
